MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ1.5 L; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ1.5 L; KNEE FEMORAL COMPONENT
Catalog Number 196040150
Medical Device Problem Codes Incorrect Device Or Component Shipped (2962); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon opening the box inside was a 2 left femur implant but supposed to be a 1.5 left femur implant (of pfc sigma).
 
Additional Manufacturer Narrative
  product complaint #
=
> pc-000107742 investigation summary
=
> from the information reviewed, it was unlikely that a manufacturing or re-processing defect was present.The complaint shall be closed with an undetermined conclusion.It shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Complaint description: it was reported that upon opening the box inside was a 2 left femur implant but supposed to be a 1.5left femur implant (of pfc sigma)./ | investigation method: / | investigation summary:.

Brand Name
SIGMA PS CEM FEM SZ1.5 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7000183
Report Number1818910-2017-28021
Device Sequence Number16395463
Product Code JWH
UDI-Device Identifier10603295075011
UDI-Public10603295075011
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number196040150
Device Lot NumberC60385
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1